RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 2, Pages 187–194 (Mi mz6666)  

Generalized Titchmarsh divisor problem

A. K. Karshiev, A. V. Sokolovskii

Romanovskii Mathematical Institute, Academy of Sciences of Uzbek SSR

Full text: PDF file (438 kB)

English version:
Mathematical Notes, 1968, 3:2, 120–124

Bibliographic databases:

UDC: 511
Received: 10.07.1967

Citation: A. K. Karshiev, A. V. Sokolovskii, “Generalized Titchmarsh divisor problem”, Mat. Zametki, 3:2 (1968), 187–194; Math. Notes, 3:2 (1968), 120–124

Citation in format AMSBIB
\Bibitem{KarSok68}
\by A.~K.~Karshiev, A.~V.~Sokolovskii
\paper Generalized Titchmarsh divisor problem
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 2
\pages 187--194
\mathnet{http://mi.mathnet.ru/mz6666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237452}
\zmath{https://zbmath.org/?q=an:0167.31902}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 2
\pages 120--124
\crossref{https://doi.org/10.1007/BF01094332}


Linking options:
  • http://mi.mathnet.ru/eng/mz6666
  • http://mi.mathnet.ru/eng/mz/v3/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020